Delayed hypersensitivity to diltiazem in two patients

A. Romano, F. Pietrantonio, A. Garcovich, C. Rumi, F. Bellocci, P. Caradonna, C. Barone

Research output: Contribution to journalArticle

Abstract

We report two cases of cutaneous adverse reactions during treatment with diltiazem. Both patients developed widespread, pruriginous, erythematous, maculopapular eruptions with fever and facial angioedema, 48 to 72 hours after starting diltiazem. Delayed hypersensitivity to diltiazem was suspected and the diagnosis was confirmed by skin patch tests followed by cutaneous biopsy.

Original languageEnglish
Pages (from-to)31-32
Number of pages2
JournalAnnals of Allergy
Volume69
Issue number1
Publication statusPublished - 1992

ASJC Scopus subject areas

  • Immunology and Allergy

Fingerprint Dive into the research topics of 'Delayed hypersensitivity to diltiazem in two patients'. Together they form a unique fingerprint.

  • Cite this

    Romano, A., Pietrantonio, F., Garcovich, A., Rumi, C., Bellocci, F., Caradonna, P., & Barone, C. (1992). Delayed hypersensitivity to diltiazem in two patients. Annals of Allergy, 69(1), 31-32.